Commenced in January 2007
Paper Count: 32295
A New Class F2 (M, 0, N)L„ p)F of The Double Difference Sequences of Fuzzy Numbers
Authors: N. Subramanian, C. Murugesan
The double difference sequence space I2 (M, of fuzzy numbers for both 1 < p < oo and 0 < p < 1, is introduced. Some general properties of this sequence space are studied. Some inclusion relations involving this sequence space are obtained.
Keywords: Orlicz function, solid space, metric space, completeness
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1079442Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 905
 T.Apostol, Mathematical Analysis, Addison-wesley , London, 1978.
 M.Basarir and O.Solancan, On some double sequence spaces, J. Indian Acad. Math., 21(2) (1999), 193-200.
 T.J.I'A.Bromwich, An introduction to the theory of infinite series Macmillan and Co.Ltd. ,New York, (1965).
 R.Colak and A.Turkmenoglu, The double sequence spaces go(p), co (p) and c2(p), (to appear).
 G.H.Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19 (1917), 86-95.
 H.Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(2) (1981), 169-176.
 F.Moricz, Extentions of the spaces c and co from single to double sequences, Acta. Math. Hungerica, 57(1-2), (1991), 129-136.
 F.Moricz and B.E.Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104, (1988), 283-294.
 B.C.Tripathy, On statistically convergent double sequences, Tamkang J. Math., 34(3), (2003), 231-237.
 A.Turkmenoglu, Matrix transformation between some classes of double sequences, Jour. Inst. of math. and Comp. Sci. (Math. Seri. ), 12(1), (1999), 23-31.
 L. A. Zadeh, Fuzzy sets, Inform control, 8(1965).
 J.Lindenstrauss and L.Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390.
 M.A.Krasnoselskii and Y.B.Rutickii, Convex functions and Orlicz spaces, Gorningen, Netherlands, 1961.
 P.K.Kamthan and M.Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, In c., New York , 1981.
 I.J.Maddox, Sequence spaces defined by a modulus, Math. Proc. Cam-bridge Philos. Soc, 100(1) (1986), 161-166.
 M.Mursaleen,M.A.Khan and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demonstratio Math. , Vol. XXXII (1999), 145-150.
 H.Nakano, Concave modulars, J. Math. Soc. Japan, 5(1953), 29-49.
 W.Orlicz, Uber Raume (LM) Bull. Int. Acad. Polon. Sci. A, (1936), 93-107.
 S.D.Parashar and B.Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math. , 25(4)(1994), 419-428.
 W.H.Ruckle, FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math., 25(1973), 973-978.
 B.C.Tripathy,M.Et and Y.Altin, Generalized difference sequence spaces defined by Orlicz function in a locally convex space, J. Analysis and Applications, 1(3)(2003), 175-192.
 A.Wilansky, Summability through Functional Analysis, North-Holland Mathematics Studies, North-Holland Publishing, Amsterdam, Vol.85(1984).